MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SCREWDRIVER HANDLE WITH HEX COUPLING-SMALL

OBERDORF SYNTHES PRODUKTIONS GMBH SCREWDRIVER HANDLE WITH HEX COUPLING-SMALL
Catalog Number 311.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in china as follows: it was reported on an unknown date that after an unknown surgery the driver and the handle could not be disassemble.The surgery outcome was unknown.There were no patient consequences.This complaint involves (1) device.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part number: 311.005, lot number: t157309, manufacturing site: tuttlingen, release to warehouse date: 14-feb-2018.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCREWDRIVER HANDLE WITH HEX COUPLING-SMALL
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10072477
Report Number8030965-2020-03594
Device Sequence Number13619561
Product Code HXX
UDI-Device Identifier07611819753372
UDI-Public(01)07611819753372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.005
Device Lot NumberT157309
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer06/19/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE-SM W/HEX-COUPL; SCRDRIVER SHAFT PLUSDRIVE 1.6 L66; HANDLE-SM W/HEX-COUPL; SCRDRIVER SHAFT PLUSDRIVE 1.6 L66
Patient Age38 YR
Patient Weight70